# SDR FDEA201706191701

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E LOWER ACCESS PANEL ATTACHMENT FOUND CRACKED XOS 549.  REMOVED AND REPLACED IAW SRM 51-31-01-0G.  THE DOUBLER WAS FABRICATED IAW DRAWING ARB2933, REVISION AJ.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
